Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Rotation numbers in the infinite annulus
HTML articles powered by AMS MathViewer

by Patrice Le Calvez PDF
Proc. Amer. Math. Soc. 129 (2001), 3221-3230 Request permission

Abstract:

Using the notion of free transverse triangulation we prove that the rotation number of a given probability measure invariant by a homeomorphism of the open annulus depends continuously on the homeomorphism under some boundedness conditions.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 37E30, 37E45
  • Retrieve articles in all journals with MSC (2000): 37E30, 37E45
Additional Information
  • Patrice Le Calvez
  • Affiliation: Laboratoire Analyse, Géométrie et Applications, UMR CNRS 7539, Institut Galilée, Université Paris Nord, 93430 Villetaneuse, France
  • MR Author ID: 111345
  • Email: lecalvez@math.univ-paris13.fr
  • Received by editor(s): February 23, 2000
  • Published electronically: June 6, 2001
  • Communicated by: Michael Handel
  • © Copyright 2001 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 129 (2001), 3221-3230
  • MSC (2000): Primary 37E30, 37E45
  • DOI: https://doi.org/10.1090/S0002-9939-01-06165-2
  • MathSciNet review: 1844997